# SDR AALA201902139010

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 20,428 hours, 3,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CEILING EMERGENCY EXIT LIGHT RIGHT SIDE ROW 17 INOPERABLE. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
